Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Just passing along an observation

DaveNHDDaveNH Posts: 58
edited 06/11/2012 - 8:26 AM in Pain Medications
I'm two months out from my operation. I've had since day one some really bad burning leg pains which I thought was nerve pain. I saw my doctor twice about it and he said it would pass in time.
I just saw him again and was quite vocal about the burning pain and he said that they might be muscle spasams. He gave me a script for some SKELAXIN.
ABSOLUTELY FANTASTIC PAIN RELIEF! AMAZING. SO just throwing this out there for those who might be having what they think is nerve pain all the time just might be muscle related.

80% back to my former self. PT works, don't give up on it. And never under estimate the power of prayers.

Hoping all of my SH friends have a wonderful holiday season and great new year.

Dave in New Hampshire.
advertisement

Comments

  • Did you notice any difference with your vision after taking skelaxin? I just started taking this a couple of weeks ago for muscle spasms. It works great for that, however, I have noticed that my vision is different. It's hard to describe, more like my eye muscles won't adjust the way they are supposed to. This happened about a year ago when I was on them but didn't think it was that. I stopped the skelaxin back then because my insurance copay was too high.
  • and best wishes on your recovery!
  • Hey DaveNH, Good Luck to you and your recovery. Just stay away from the witchdoctor and the Amazon, for now...the Skelaxin seems to be working, along with prayer!
    I tried Skelaxin at first,and it didn't work for my spasms. A heating pad to relax, some Ibuprophen, and then Zanaflex if it still bothers me.
    You and yours have a Happy Holiday!
  • "It's hard to describe, more like my eye muscles won't adjust the way they are supposed to."

    Yes, that is the same for me. However, the relief i receive out weights
    the side effects so I just walk around in my blurred slightly out of focus world. :)
advertisement
Sign In or Register to comment.